Extremal problems on the generalized (n; d)-equiangular system of points

Targonskii, A. L. (2014) Extremal problems on the generalized (n; d)-equiangular system of points. VERSITA, 22 (2). pp. 239-251.

[img]
Preview
Text
Download (810kB) | Preview

Abstract

The paper of Lavrent'ev [1] was the beginning of geometrical theory of functions of the complex variable. He solved a problem on the product of conformal radiuses of two non-overlapping domains. In many papers (see [2] { [13]) the Lavrent'ev's result are generalized. In this paper are obtained the new results of this direction.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 21 Oct 2014 07:10
Last Modified: 10 Oct 2016 08:46
URI: http://eprints.zu.edu.ua/id/eprint/13241

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics